Re: antibiotics while nursing
Some antibiotics are more likely to cause reactions than others, depending on the medication's known side effects, how likely it is to transfer through the mother's milk, and how quickly it's metabolized by the mother's and baby's bodies. Dr Hale's book "A Medication Guide for Breastfeeding Moms" states that "no harmful effects have been reported in breastfeeding infants. Stool changes such as diarrhea are possible but unlikely" (p19).
One thing to be aware of is that taking antibiotics makes both you and baby more prone to developing thrush.
There are so many reasons for babies to be fussy - teething, schedule changes, recovering from illness, a new brand of laundry detergent, or just because it's Thursday.
Protect your privacy online; don't use your full name. Click My Alias at the top left corner.
I'm horrible at html and encoding links, so I apologize in advance for all the long links!